# SDR SIM2008F00005

- Difficulty date: July 1, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Engine: Rroyce AE3007A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23073567
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3748, CREW REPORTED ON TAKEOFF GOT AN OIL BURN OR DIRTY SOCK ODOR IN COCKPIT.  ODOR DISSIPATED ON CLIMBOUT BETWEEN 10,000 FEET AND 15,000 FEET.  NO EMERGENCY DECLARED.  ACFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  ACCOMPLISHED ETN EM 72-034R4 AND REPLACED ZERO CARBON SEAL ON LT ENG.  OPERATIONAL CHECK GOOD.  NO ODOR IN COCKPIT OR CABIN.  ACFT RETURNED TO SERVICE.  (S)
